# SDR CA121130011

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 10077A50080
- Condition: Failed
- Location: Flight Data
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FDR WAS SENT OUT TO OBTAIN THE RECORDING FOR AN UNRELATED SYS FAILURE. WHEN THE AVIONICS SHOP ATTEMPTED TO READ THE FDR THEY FOUND THE FDR WAS NOT WORKING FOR ABOUT THE LAST 10HRS OF FLIGHT.  THE LAST SCHEDULED MAINTENANCE THERE WAS A CORRELATION CHECK PERFORMED.  NO FAULTS WERE FOUND AT THAT TIME. THE FDR IS NOW BEING O/H.
